# SDR UALA2011042502008

- Difficulty date: April 22, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 61,403 hours, 22,729 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT 16ABC EMERGENCY EXIT LIGHTS DETACHED.  FOUND LOOSE CONNECTION IN EMERGENCY LIGHT WIRE HARNESS, RECONNECTED AND ALL OPS CHECKED NORMAL.
